Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2406
Title: Estimates of n-widths of Sobolev's classes on compact globally symmetric spaces of rank one
Authors: Bordin, B.
Kushpel, A. K.
Levesley, Jeremy
Tozoni, S. A.
First Published: 2003
Citation: Journal of Functional Analysis, 2003, 202 (2), pp.307-326
DOI Link: 10.1016/S0022-1236(02)00167-2
ISSN: 0022-1236
Links: http://hdl.handle.net/2381/2406
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.